# SDR ASAA2015081812928

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,877 hours, 10,293 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, WHILE PERFORMING T/C 78273000, HAD FAULT 73-31372, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT, 500 HR PLT, ONLY ON FLIGHT LEG 3.  ACFT GROUNDED. ON DEFERRAL.
